# SDR SIMA20250626002

- Difficulty date: June 26, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE, THE RH SHEAR PANEL HAS CORROSION AT MULTIPLE LOCATIONS. FR 87-88. SSI 53-23-005.(LEVEL 2 CORROSION). RAR THE AFT GALLEY FLOOR STRUCTURE RH SHEAR PANEL BETWEEN FR 87-88 IAW ERJ 175 SRM 51- 40-08
